# SDR AALA201901049021

- Difficulty date: January 3, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 48,683 hours, 31,370 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Enclosure
- Part number: D31865310
- Part serial: A5936RP
- Condition: Cracked
- Location: Rt Overwing
- Part time: 1,588 hours, 900 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE CRACKED APPROXIMATELY 4 INCHES,  AT THE BOTTOM AFT LOCATION.  REPLACED OVERWING ESCAPE SLIDE ENCLOSURE IAW JC 26L20025014.
